Some comments on Chen Xu, Mengmei XI, Xuejun wang and Hao Xia’s paper “LR convergence for weighted sums of extended negatively dependent random variables”

Research output: Contribution to journalReview articlepeer-review

2 Downloads (Pure)

Abstract

In this short note, we show that an assertion presented in the main result of Chen Xu, Mengmei Xi, Xuejun Wang and Hao Xia’s paper, “Lr convergence for weighted sums of extended negatively dependent random variables”, is false. A reformulation of this statement is announced making it valid.

Original languageEnglish
Pages (from-to)57-62
Number of pages6
JournalMathematical Inequalities and Applications
Volume23
Issue number1
DOIs
Publication statusPublished - Jan 2020

Keywords

  • Convergence in probability
  • Extended negatively dependent random variables

Fingerprint

Dive into the research topics of 'Some comments on Chen Xu, Mengmei XI, Xuejun wang and Hao Xia’s paper “L<sup>R</sup> convergence for weighted sums of extended negatively dependent random variables”'. Together they form a unique fingerprint.

Cite this